# SDR HEEA060714

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 212076005105
- Condition: Leaking
- Location: M/R Control
- Part time: 10,636 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CYLINDER ASSEMBLY LEAKING.
